On sufficient conditions for a linearly determinate spreading speed

Hans Weinberger

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

It is shown how to construct criteria of the form f(u) f(0)K(u) which guarantee that the spreading speed c* of a reaction-diffusion equation with the reaction term f(u) is linearly determinate in the sense that c* = 2 (0). Some of these criteria improve the classical condition f(u)(0)u, and permit the presence of sharp Allee effects. Inequalities which guarantee the failure of linear determinacy are also presented.

Original languageEnglish (US)
Pages (from-to)2267-2280
Number of pages14
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume17
Issue number6
DOIs
StatePublished - 2012

Keywords

  • Reaction-diffusion systems
  • Spreading speed

Fingerprint Dive into the research topics of 'On sufficient conditions for a linearly determinate spreading speed'. Together they form a unique fingerprint.

Cite this